It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by David on November 10, 2000 at 16:12:58:

In Reply to: David please read posted by Chris on November 09, 2000 at 20:53:56:

Well, it seems that a lot of people can use AHA's, but I definitely had an experience. I was using a facial mask with AHA and it stung when I put it on. I didn't really think much of it and washed it off. The next day my skin was burnt like from sunburn and was peeling all over. (Really peeling.) I got everything under control in about 3 days, but it was still an unpleasent experience. But, by all means, if AHA's are working fine for you, keep on using them.

: In a message from a couple days ago, you said that using anything with AHA's while on accutane was not very pleasant for you. Why? what happened?

: Im on accutane now and use a moisturizer with AHA and while it seems to burn a bit more than it use to nothing major has happened yet.


Follow Ups

All times are GMT -7. The time now is 06:03 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!